# SDR DXTA2024110401015

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N821QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000058
- Aircraft time: 3,424 hours, 1,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 1761M
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY: EMERGNCY LIGHT DO NOT WORK IN THE MORNING. AFTER RUNNNIG THE APU FOR 30 MINUTES THEY WORK. CORRECTIVE ACTION; REPLACED AFT LH, AFT RH, FWD LH ANO FWD RH EMERGENCY PATTERY PACKS !AW CE-700 AMM 33-50-05, 33-50-07, EMERGENCY LIGHTS OPERATIONAL TEST SATLSFACTORY !AW AMM33Â·50Â·00.
